Alert archive / South Dakota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 65, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 4, 2008, 7:33 PM CDT for Moody County, South Dakota. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2008, 7:33 PM CDT (00:33 UTC)
- Expired
- Jun 4, 2008, 8:02 PM CDT
- In force
- 29 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
County Moody County, SD
The radar
The Sioux Falls radar (KFSD), 57 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 0.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1935 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KFSD 050033
SVRFSD
SDC101-050115-
/O.NEW.KFSD.SV.W.0065.080605T0033Z-080605T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
733 PM CDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MOODY COUNTY IN EAST CENTRAL SOUTH DAKOTA
* UNTIL 815 PM CDT
* AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES NORTHWEST OF COLMAN...OR 12 MILES EAST OF
MADISON...MOVING NORTHEAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL MOODY COUNTY THROUGH 750 PM CDT
THIS STORM WILL PRODUCE LARGE HAIL. GO INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.
LAT...LON 4420 9673 4404 9662 4395 9688 4404 9690
4404 9689 4419 9689
TIME...MOT...LOC 0033Z 240DEG 6KT 4407 9686
$$
MJF2 follow-up statements
000
WWUS53 KFSD 050058
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
756 PM CDT WED JUN 4 2008
SDC101-050115-
/O.CON.KFSD.SV.W.0065.000000T0000Z-080605T0115Z/
MOODY SD-
756 PM CDT WED JUN 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHWESTERN MOODY COUNTY...
AT 756 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED 7 MILES NORTH OF COLMAN...OR 15 MILES EAST OF
MADISON...MOVING NORTHEAST AT 7 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL MOODY COUNTY THROUGH 810 PM CDT
THIS STORM WILL PRODUCE HAIL UP TO THE SIZE OF PENNIES. IN
ADDITION...HEAVY RAIN WILL FALL IN THIS AREA THROUGH 830 PM AT RATES
OVER ONE INCH PER HOUR...PRODUCING PONDING WATER. GO INSIDE A
BUILDING AND STAY AWAY FROM WINDOWS.
LAT...LON 4420 9673 4404 9662 4395 9688 4404 9689
4419 9689
TIME...MOT...LOC 0056Z 240DEG 6KT 4409 9681
$$
MJF000
WWUS53 KFSD 050102
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
802 PM CDT WED JUN 4 2008
SDC101-050112-
/O.CAN.KFSD.SV.W.0065.000000T0000Z-080605T0115Z/
MOODY SD-
802 PM CDT WED JUN 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MOODY COUNTY IS
CANCELLED...
THE STORM HAS WEAKENED AND IS NO LONGER SEVERE. HOWEVER...HEAVY RAIN
WILL FALL OVER NORTHWEST MOODY COUNTY UNTIL AROUND 830 PM. WATCH FOR
PONDED WATER.
LAT...LON 4420 9673 4404 9662 4395 9688 4404 9689
4419 9689
TIME...MOT...LOC 0102Z 240DEG 6KT 4409 9680
$$
MJFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 4:55 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 4, 4:55 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
455 PM CDT WED JUN 4 2008
.DISCUSSION...
TONIGHT SHOULD TURN OUT TO BE A BUSY NIGHT AS CONVECTION INCREASES
IN COVERAGE THROUGHOUT THE NIGHT. THUNDERSTORMS SHOULD FIRE OVER
CENTRAL NEBRASKA LATE THIS AFTERNOON AND EVENING AND THEN SPREAD
NORTH DURING THE NIGHT. WITH AN ABUNDANCE OF LOW AND MID LEVEL
MOISTURE CONVERGENCE AND ELEVATED CAPES FROM ABOUT 925MB...THERE
WILL ALSO BE A THREAT FOR HAIL. EFFECTIVE SHEAR RUNNING MODERATELY
HIGH AND ALSO SUPPORTS SOME ROTATION WHICH WILL BRING A BETTER
CHANCE FOR LARGER HAIL APPROACHING HALF DOLLARS. WILL AIM FOR LOWS
MAINLY IN THE 60S AS WINDS SHOULD REMAIN AT 5 TO 10 MPH ALL NIGHT
ALONG WITH CLOUDS AND INCREASING LOW LEVEL MOISTURE FROM THE SOUTH.
STRONG LLJ PUNCHING NWRD INTO THE AREA THU MORNING...WITH BAND OF
ELEVATED STORMS WL BE VAULTING NWRD THRU THE CWA EARLY IN MORNING.
HODOGRAPHS CONTINUE TO EXHIBIT LINEAR ELEVATED SIGNATURE WHICH WL
FAVOR SPLITTING STORMS...OF WHICH LEFT MOVERS WL HAVE GOOD POTENTIAL
FOR HAIL. STORMS WL LKLY BE MOST PREVALENT TOWARD SRN SIDE OF
CONVECTION AREA FOR SEVERE HAIL...LOSING COHESION FARTHER NWRD.
PWAT NOT IN SHORTAGE EITHER WITH LOW LVL RIDGE OF THETA E FOCUSED
THRU ERN NEBRASKA INTO SERN SD/NW IA. HEAVY RAINFALL WL CONTINUE TO
BE A THREAT INTO THE MORNING HOURS...WITH FLASH FLOOD WATCH
REMAINING IN EFFECT. THIS WL BE EVENT TO SET UP FURTHER FLOODING
THREAT ON THURSDAY AFTERNOON AND EVENING.
MANY QUESTIONS REMAIN ABOUT SPECIFICS FOR SVR SETUP ON THURSDAY
AFTERNOON AND EVENING...NOT THE LEAST BEING WHERE SFC WARM FRONT WL
PROGRESS TO...AND WHERE AND HOW MUCH CLEARING WL OCCUR FOR
DESTABILIZATION. WHAT IS CLEAR IS THAT EXTREMELY STRONG WINDS IN MID
LVLS AS 85 KT JET STREAKS NE BY MID AFTN ACRS BNDRY...ENHANCING
SHEAR. OVERALL LIKE LOOK OF NAM WARM FRONT POSITION TOWARD MN BORDER
INTO FAR SERN SD BY LATE DAY MUCH BETTER THAN GFS...WITH SFC WAVE IN
NERN NEBRASKA. AREAS S OF THIS FRONT LIKELY TO AT LEAST PARTIALLY
BREAK OUT IN WAKE AND GET MIGHTY STEAMY IN AFTN WKLY CAPPED MLCAPE
OF 2-3KJ/KG...AND AS MUCH AS 10-15 DEGREES COOLER N OF BNDRY...
BUT STILL RIPE TO FEED OFF STRONG ELEVATED INSTABILITY. SETUP IS
ACTUALLY QUITE POTENT FOR TORNADIC DEVELOPMENT NEAR FRONTAL BNDRY IN
LATE AFTERNOON AND EVENING...WITH ALL SHEAR/STABILITY PARAMETERS
FALLING WELL INTO THE FAVORABLE RANGE. INITIAL MODE EXPECTED TO BE
SUPERCELLULAR WITH FLASH POINT ALG MO RIVER AND JUST NORTHWARD
BY MID AFTN...EXTENDING NORTH AND EAST ALONG LOW LVL FRONT. TORNADIC
POTENTIAL IS FAIRLY HIGH...AND COULD EVEN FIND A SIGNIFICANT LONG
TRACK TORNADO AROUND IF EVERYTHING WOULD COME TOGETHER. CONVECTION
SHUD GRADUALLY TRANSITION TO A MORE LINEAR MODE ALG AND N OF LOW LVL
BNDRY...WITH EMBEDDED SUPERCELLS INTO THE EVENING. GAMUT OF SVR WX
POSSIBLE BETWEEN WINDS/TORNADOES/HAIL. HEAVY RAIN WL ALSO CONTINUE
TO BE A THREAT LATE AFTERNOON INTO EARLY EVENING...AS MOTION SUGGESTS
SOME TRAINING STORMS.
FRIDAY WL BE BREEZY DAY AS SFC SYSTEM GRADUALLY DEEPENS HEADING NWRD
THU NIGHT. CLOUDS WL BE SLOW TO CLEAR SW TO NE...BUT GOOD MIXING
SHUD YIELD TMPS WARMER THAN GUIDANCE THRU SW HALF AND A BIT COOLER
IN NE WHERE CLEARING NOT TO COMMENCE UNTIL AFTN.
SOME ACC TYPE STORMS WITH LAPSE RATES STEEPENING LTR FRI NIGHT IN
WAA REGION...MAINLY THRU NRN/NERN CWA. FRONT ON SAT NOW FASTER...SO
WL PUSH UP THREAT FOR STORMS EARLIER IN DAY AND EXIT SOONER SAT
EVENING.
WITH FOCUS ON SHORT TERM...EXTENDED RANGE /SAT NIGHT THRU WED/ NOT
EXTENSIVELY DIAGNOSED. WITH CHANGES IN DAY TO DAY RUNS AND THE
EXPANSIVE VARIATION IN ENSEMBLE RANGE...PROBABLY A GOOD IDEA NOT TO
STRAY FAR FROM HPC INITIALIZATION. DID TRY AND JUICE UP DWPTS
SOMEWHAT DURING DAY PERIODS WITH BNDRY WANDERING IN VICINITY...AND
KEPT STRONGER CHC FOR PRECIP GOING FROM SUNDAY NIGHT THRU MONDAY
EVENING.
&&
.AVIATION...
WILL SEE A PERIOD OF VFR TO HIGH MVFR CEILINGS THIS AFTERNOON INTO
EARLY THIS EVENING...BUT WITH RAIN AND THUNDERSTORMS EXPECTED TO
MOVE IN FROM THE SOUTH AND WEST...MVFR CEILINGS AND VISIBILITIES
WILL BECOME COMMON AFTER ABOUT 5Z WITH A GOOD CHANCE FOR SOME IFR
CEILINGS AND VISIBILITIES INTERMITTENTLY.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 10 PM CDT THIS EVENING THROUGH THURSDAY
MORNING FOR IAZ001>003-012>014-020>022-031-032.
MN...FLASH FLOOD WATCH FROM 10 PM CDT THIS EVENING THROUGH THURSDAY
MORNING FOR MNZ071-072-080-081-089-090-097-098.
NE...FLASH FLOOD WATCH FROM 10 PM CDT THIS EVENING THROUGH THURSDAY
MORNING FOR NEZ013-014.
SD...FLASH FLOOD WATCH FROM 10 PM CDT THIS EVENING THROUGH THURSDAY
MORNING FOR SDZ038>040-050-052>071.
&&
08/CHAPMANHazardous weather outlook, Jun 4, 11:28 AM CDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1128 AM CDT WED JUN 04 2008 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-051200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1128 AM CDT WED JUN 04 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... RAIN AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP OVER NEBRASKA AND SOUTHERN SOUTH DAKOTA TONIGHT AND LIFT NORTHWARD. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS...ESPECIALLY LATE. FLOODING... THE LITTLE SIOUX RIVER FROM AROUND SPENCER TO LINN GROVE IS EXPECTED TO CREST AT OR JUST SLIGHTLY ABOVE FLOOD STAGE BY LATE THIS WEEK. MINOR TO MODERATE FLOODING IS EXPECTED ALONG PORTIONS OF THE VERMILLION RIVER THE NEXT FEW DAY. RAINS FROM THUNDERSTORMS ARE EXPECTED OVER THE NEXT FEW DAYS...WHICH COULD BE CAUSE FOR CONTINUED OR ADDITIONAL FLOODING. HEAVY RAIN WILL MOVE INTO SOUTHERN SOUTH DAKOTA TONIGHT AND CONTINUE INTO TUESDAY MORNING. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE...ESPECIALLY ALONG AND WEST OF THE JAMES RIVER VALLEY. THIS COULD CREATE SOME LOCALIZED FLASH FLOODING ISSUES AS WELL AS INCREASE THE THREAT OF ADDITIONAL FLOODING ON CREEKS...STREAMS AND RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAVY RAIN AND SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE THURSDAY AFTERNOON AND NIGHT. THE BEST CHANCE FOR SEVERE THUNDERSTORMS SHOULD BE SOUTH AND EAST OF A BROOKINGS TO YANKTON LINE WITH GOLF BALL SIZED HAIL...WIND GUSTS TO 70 MPH AND STRONG TORNADOES ALL THREATS. HEAVY RAIN WILL ALSO BE A THREAT TO THE WEST OF THIS LINE WITH AN ADDITIONAL ONE TO TWO INCHES OF RAIN LIKELY ACROSS MUCH OF THE AREA THROUGH LATE THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. SPOTTER ACTIVATION WILL BE POSSIBLE AFTER SPOTTER ACTIVATION WILL BE LIKELY AFTER && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 4, 4:37 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
437 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 5 SW UTICA 42.93N 97.56W
06/04/2008 E1.50 INCH YANKTON SD TRAINED SPOTTER
&&
BTLocal storm report, Jun 4, 4:40 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
440 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM FLASH FLOOD 2 S TABOR 42.91N 97.66W
06/04/2008 BON HOMME SD TRAINED SPOTTER
FIELDS WASHED OUT SOUTH OF TABOR
&&
MGLocal storm report, Jun 4, 5:17 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
517 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 5 NW YANKTON 42.94N 97.45W
06/04/2008 E0.88 INCH YANKTON SD PUBLIC
&&
JCHAPMANLocal storm report, Jun 4, 5:45 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
545 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD SPRINGFIELD 42.85N 97.89W
06/04/2008 BON HOMME SD TRAINED SPOTTER
1.5 INCHES OF RAIN IN ABOUT 20 MINUTES...STREETS CLOSED
IN TOWN
&&
MGLocal storm report, Jun 4, 6:15 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
615 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 6 SSW UTICA 42.91N 97.54W
06/04/2008 YANKTON SD LAW ENFORCEMENT
FLOODING IN FIELDS NEAR HWY 50/52 JUNCTION. TWO INCHES OF
RAIN IN ABOUT 45 MINUTES.
&&
MGLocal storm report, Jun 4, 7:20 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
720 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD DANTE 43.04N 98.19W
06/04/2008 CHARLES MIX SD LAW ENFORCEMENT
ROAD FLOODING IN AND NEAR DANTE WITH 3 INCHES OF RAIN.
&&
MJFThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 10:35 AM CDT | Flash Flood Watch | FSD | Aurora, Beadle, Bon Homme, Brookings, Brule, Charles Mix and 18 more | 11 hr |
| Jun 5, 10:38 AM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 37 min |
| Jun 5, 10:52 AM CDT | Severe Thunderstorm Warning | FSD | Charles Mix | 23 min |
| Jun 5, 11:01 AM CDT | River Flood Warning | FSD | Hutchinson, Yankton | 10 days |
| Jun 5, 11:01 AM CDT | River Flood Warning | FSD | Davison | 23 hr |
| Jun 5, 11:10 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix, Douglas, Hutchinson | 35 min |
| Jun 5, 11:30 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Yankton | 30 min |
| Jun 5, 11:38 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Davison, Douglas, Hanson, Hutchinson | 52 min |
| Jun 5, 11:44 AM CDT | Flash Flood Warning | FSD | Bon Homme, Davison, Hanson, Hutchinson, McCook, Turner and 1 more | 5 hr |
| Jun 5, 12:14 PM CDT | Severe Thunderstorm Warning | FSD | Hutchinson, McCook, Turner | 31 min |
| Jun 5, 12:18 PM CDT | Flash Flood Warning | FSD | Clay, Lincoln, McCook, Minnehaha, Turner, Union and 1 more | 6 hr |
| Jun 5, 12:26 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Union | 34 min |
| Jun 5, 12:45 PM CDT | Severe Thunderstorm Warning | FSD | Lake, McCook, Miner | 30 min |
| Jun 5, 12:56 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln | 49 min |
| Jun 5, 12:59 PM CDT | Severe Thunderstorm Warning | FSD | Clay | 31 min |
| Jun 5, 3:16 PM CDT | Flash Flood Warning | FSD | Minnehaha, Moody | 3 hr |
| Jun 5, 3:40 PM CDT | Flash Flood Warning | FSD | Bon Homme, Charles Mix, Douglas, Gregory, Hutchinson | 4 hr |
| Jun 5, 3:57 PM CDT | Severe Thunderstorm Warning | FSD | Gregory | 48 min |
| Jun 5, 4:15 PM CDT | Flash Flood Warning | FSD | Brule, Jerauld | 3 hr |
| Jun 5, 4:42 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 48 min |
| Jun 5, 5:23 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Douglas, Hutchinson | 37 min |
| Jun 5, 5:41 PM CDT | Flash Flood Warning | FSD | Aurora, Davison, Jerauld, Sanborn | 119 min |
| Jun 5, 5:53 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Douglas, Hanson, Hutchinson, Sanborn | 52 min |
| Jun 5, 5:54 PM CDT | Flash Flood Warning | FSD | Hanson, Hutchinson, McCook, Miner, Sanborn | 105 min |
| Jun 5, 6:32 PM CDT | Severe Thunderstorm Warning | FSD | Hanson, Hutchinson, McCook | 43 min |
| Jun 5, 6:49 PM CDT | Flash Flood Warning | FSD | Bon Homme, Yankton | 50 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.